# SDR HNAA2017011600020

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,662 hours, 76,065 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE 2 ENGINE WENT INTO MANUAL. ONE KNOB SPLIT WITH CIRCUIT BREAKERS PULLED AND COLLARD. PULLED AND COLLARD CIRCUIT BREAKERS M8 AND H3.  RAN AIRCRAFT. RESET CIRCUIT BREAKERS M8 AND H3. RAN UP TO MAX POWER MULTIPLE TIMES. COULD NOT DUPLICATE PROBLEM. INSPECTED MANUAL SWITCHES. NO DEFECTS NOTED AT THIS TIME. OPS CHECKED GOOD. OKAY FOR SERVICE.
